Bulletin of the American Mathematical Society

Two theorems on nonlinear functional equations in Hilbert space

George J. Minty

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 69, Number 5 (1963), 691-692.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Minty, George J. Two theorems on nonlinear functional equations in Hilbert space. Bull. Amer. Math. Soc. 69 (1963), no. 5, 691--692. https://projecteuclid.org/euclid.bams/1183525457

Export citation


  • 1. F. E. Browder, On the solvability of nonlinear functional equations, Duke Math. J. (to appear).
  • 2. C. L. Dolph and G. J. Minty, On non-linear integral equations of the Hammerstein type, Nonlinear Integral Equations, Proceedings of the U. S. Army Research Center Advanced Seminar, April, 1963 (to appear).
  • 3. M. Golomb, Über Systeme von nichtlinearen Integralgleichungen, Publications Mathématiques de l'Université de Belgrade, 5 (1936), 52-83.
  • 4. A. Hammerstein, Nichtlineare Integralgleichungen nebst Anwendungen, Acta Math. 54 (1930), 118-176.
  • 5. G. J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346.
  • 6. E. H. Rothe, Critical points and gradient fields of scalars in Hilbert space, Acta Math. 85 (1951), 73-98.